# SDR DALA2015031702210

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,197 hours, 13,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ATTENDANT PANEL EMERGENCY LIGHT SWITCH IS INOPERATIVE.  FOUND OVERWING EMERGENCY EXIT POWER SUPPLY BAD.  R & R POWER SUPPLY IAW AMM.  OPERATION CHECKS OK.
